Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 181, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 11, 2008, 7:16 PM CDT for 4 counties in Minnesota. It was in force for 44 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2008, 7:16 PM CDT (00:16 UTC)
- Expired
- Jul 11, 2008, 8:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Benton County, MN, Mille Lacs County, MN, Sherburne County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 67 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 7:20 PM CDT | TSTM WND GST 65 | Elk River, MN | |
| Jul 11, 7:43 PM CDT | TSTM WND GST 68 | 2 Se Clearwater, MN | 68 MPH WIND GUST AT MNDOT ROAD WEATHER SENSOR ON I94 AT MILE MARKER 180. |
| Jul 11, 7:50 PM CDT | TSTM WND DMG | Delano, MN | 8 INCH BRANCH DOWN AND 2 FOOT DIAMETER TREE DOWN AND BLOCKING ROAD. TIME WAS ESTIMATED ON RADAR. |
| Jul 11, 7:51 PM CDT | HAIL 0.75 | Monticello, MN | OCCURRED AT INTERSECTION OF 25 AND 137TH. |
| Jul 11, 7:53 PM CDT | TSTM WND GST 65 | Monticello, MN | DEBRIS ON ROAD, LARGE BRANCHES DOWNED. |
| Jul 11, 7:55 PM CDT | FUNNEL CLOUD | Monticello, MN | |
| Jul 11, 7:55 PM CDT | TSTM WND DMG | 1 E Albertville, MN | 12 INCH TREE DOWN BLOCKING ROAD AT INTERSECTION OF HIGHWAY 37 AND I94. TIME ESTIMATED BY RADAR. |
| Jul 11, 7:57 PM CDT | FUNNEL CLOUD | Elk River, MN | OCCURRED 1 MILE WEST OF ELK RIVER GOLF CLUB. |
| Jul 11, 8:00 PM CDT | TSTM WND DMG | Montrose, MN | COMMERCIAL GREENHOUSE TOPPLED OVER NEAR COUNTY ROAD 12 AND HIGHWAY 12. |
| Jul 11, 8:00 PM CDT | HAIL 0.75 | Zimmerman, MN | OCCURRED 2 MILES SOUTH OF COUNTY ROAD 4. |
| Jul 11, 8:04 PM CDT | FUNNEL CLOUD | 1 Nw Elk River, MN | |
| Jul 11, 8:08 PM CDT | TSTM WND DMG | Monticello, MN | SEVENTEEN INCH DIAMETER TREE DOWN. FIFTEEN INCH DIAMETER TREE TOPPLED. TOTAL OF 5 TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 2:26 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2916 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 12.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 120016
SVRMPX
MNC009-095-141-171-120100-
/O.NEW.KMPX.SV.W.0181.080712T0016Z-080712T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT FRI JUL 11 2008
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
SHERBURNE COUNTY IN CENTRAL MINNESOTA...
WRIGHT COUNTY IN CENTRAL MINNESOTA...
SOUTHERN AND EASTERN BENTON COUNTY IN CENTRAL MINNESOTA...
* UNTIL 800 PM CDT
* AT 713 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES WEST OF FOLEY TO 5 MILES SOUTHEAST OF STOCKHOLM...AND
MOVING EAST AT 45 MPH.
* SOME LOCATIONS INCLUDE...
FOLEY...
DUELM...
HOWARD LAKE...
MAPLE LAKE...
RONNEBY...
WAVERLY...
BECKER...
SANTIAGO...
GLENDORADO...
MONTROSE...
BUFFALO...
FORESTON...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. LARGE HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHERN MINNESOTA.
LAT...LON 4525 9352 4521 9364 4508 9377 4499 9378
4499 9425 4531 9424 4530 9416 4536 9408
4543 9405 4549 9414 4556 9416 4582 9400
4582 9385 4577 9377 4578 9351
TIME...MOT...LOC 0016Z 270DEG 37KT 4565 9394 4499 9411
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 5:50 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 11, 5:50 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 550 PM CDT FRI JUL 11 2008 .UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION BELOW. && .DISCUSSION... /ISSUED AT 245 PM CDT FRI JUL 11 2008/ STRONG UPPER LEVEL TROUGH ALONG WITH A POTENT COLD FRONT...WILL PUSH ACROSS MUCH OF THE UPPER MIDWEST THIS EVENING AND OVERNIGHT. TSRA EXPECTED TO FIRE ALONG THE COLD FRONT AND TREK EAST OVER INTO WESTERN WISCONSIN TONIGHT. SFC TEMPS HAVE SOARED INTO THE UPPER 80S AND LOWER 90S AHEAD OF THE FRONT OVER WEST CENTRAL MN. LAPSWRF MODEL HAS TSRA DEVELOPING AND BECOMES MORE WIDESPREAD BETWEEN 23Z-02Z OVER EAST CENTRAL MN. THE INTIAL SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND TORRENTIAL RAINS. A FEW DECRETE SUPERCELLS COULD PRODUCE TORNADOES. EXPECT MORE OF A LINEAR LINE OF TSRA OCCURRING LATER THIS EVENING/OVERNIGHT. PRECIP WATER VALUES INCREASE TO OVER 2.00 INCHES. WET BULB ZERO ARE OVER 12000 FEET. CAP STRENGTH(INHIBITION FOR DEVELOPMENT OF TSRA) REMAINS FAIRLY STRONG ACROSS MUCH OF THE FORECAST AREA AT THIS TIME. AIRMASS SHOULD RAPIDLY DESTABLIZED IN THE VICINITY AND JUST AHEAD OF THE COLD FRONT. PRECIP MOVING OUT OF CWA OVERNIGHT...THEN A DRY WEATHER PATTERN OVER THE NEXT FEW DAYS. DRY NORTHWEST AIR FLOW PREVAILING OVER THE UPPER MIDWEST THROUGH MONDAY. MEDIUM AND LONG RANGE MODELS...ALL INDICATE A RATHER UNSETTLED WEATHER PATTERN OVER THE UPPER MIDWEST WITH SEVERAL WEAK SHORT WAVE TROUGH MOVING THROUGH THE WESTERLY FLOW. && .AVIATION.../00Z TAF ISSUANCE/ MAIN TAF CONCERNS HAVE TO DO WITH N TO S ORIENTED LINE OF STORMS MARCHING ACRS MN ATTM. LINE MORE SOLID OVER THE NRN HALF OF THE FA...AFFECTING MAINLY STC...BUT BKN CONVECTION BEGINNING TO FILL IN OVR SWRN MN...WHICH WILL EVENTUALLY AFFECT THE REST OF THE TAF SITES...EXCEPT AXN. TIMING HAS SLOWED DOWN A BIT...WITH MSP LIKELY TO BE AFFECTED AROUND/JUST AFT SUNSET. CONVECTION SHUD CLEAR ALL THE TAF SITES BY 06Z. THE LINE OF STORMS COULD PRODUCE VERY GUSTY WINDS AND PSBLY SOME HAIL AS THEY PASS. GUSTY WINDS IN PRETTY MUCH ALL THE TAFS...BUT ATTM...HAVE NOT INCLUDED ANY GR/GS IN ANY OF THEM. WILL CONT TO MONITOR TO SEE IF INCLUSION NEEDED IN UPDATES OR RIGHT BEFORE TAF ISSUANCE. AS CDFNT PASSES...WINDS WILL SHIFT TO A W TO NW DIRN...REMAINING GUSTY THRU THE ENTIRE TAF PD. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JVM/KAT
Hazardous weather outlook, Jul 11, 5:34 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 534 PM CDT FRI JUL 11 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 122245- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 534 PM CDT FRI JUL 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING OVER PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN. THE STORMS ARE LIKELY TO PRODUCE LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINS. ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY NORTH OF INTERSTATE 94 CORRIDOR OVER CENTRAL MINNESOTA PRIOR TO MIDNIGHT. THE THUNDERSTORMS ARE EXPECTED TO MOVE OVER WESTERN WISCONSIN AFTER 900 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA BEGINNING TUESDAY AND CONTINUING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NEEDED ACROSS THE OUTLOOK AREA THIS EVENING. SKYWARN SPOTTER ACTIVATION MAYBE NEEDED DURING THE OVERNIGHT HOURS OVER WEST CENTRAL WISCONSIN.
In the hours before
Local storm report, Jul 11, 7:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 3 N LITTLE FALLS 46.02N 94.36W
07/11/2008 M1.00 INCH MORRISON MN TRAINED SPOTTER
&&
AJZLocal storm report, Jul 11, 7:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
704 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 5 WNW OLIVIA 44.79N 95.10W
07/11/2008 M0.75 INCH RENVILLE MN TRAINED SPOTTER
&&
MKMLocal storm report, Jul 11, 7:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
706 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TORNADO 8 W WILLMAR 45.12N 95.21W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
OCCURRED NEAR HIGHWAY 40 AND JUST EAST OF COUNTY ROAD 7.
&&
AJZLocal storm report, Jul 11, 7:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
707 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL HEWITT 46.32N 95.09W
07/11/2008 M0.75 INCH TODD MN FIRE DEPT/RESCUE
0515 PM HAIL 5 E HEWITT 46.32N 94.98W
07/11/2008 M0.75 INCH TODD MN LAW ENFORCEMENT
NEAR INTERSECTION OF 210/11.
0516 PM HAIL 6 WSW STAPLES 46.33N 94.92W
07/11/2008 M1.00 INCH TODD MN EMERGENCY MNGR
0530 PM HAIL 3 SW MURDOCK 45.19N 95.44W
07/11/2008 E0.75 INCH SWIFT MN STORM CHASER
0535 PM HAIL 8 SE STARBUCK 45.53N 95.42W
07/11/2008 M2.75 INCH POPE MN PUBLIC
0550 PM HAIL 1 W SUNBURG 45.35N 95.26W
07/11/2008 M0.75 INCH SWIFT MN LAW ENFORCEMENT
0554 PM HAIL 3 SE MOTLEY 46.31N 94.60W
07/11/2008 M1.00 INCH MORRISON MN TRAINED SPOTTER
0607 PM HAIL BELGRADE 45.45N 95.00W
07/11/2008 E0.88 INCH STEARNS MN FIRE DEPT/RESCUE
0609 PM HAIL NEW LONDON 45.30N 94.95W
07/11/2008 M1.00 INCH KANDIYOHI MN TRAINED SPOTTER
0611 PM HAIL BELGRADE 45.45N 95.00W
07/11/2008 M0.88 INCH STEARNS MN FIRE DEPT/RESCUE
0625 PM HAIL 3 SW SPICER 45.20N 94.98W
07/11/2008 M0.75 INCH KANDIYOHI MN TRAINED SPOTTER
0629 PM TORNADO 1 SW WILLMAR 45.11N 95.06W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
ONE QUARTER MILE SW OF WILMAR WITH DEBRIS IN THE AIR.
STILL ON THE GROUND MOVING EAST AT 15 MPH.
0632 PM TORNADO SE WILLMAR 45.12N 95.05W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
NEAR INTERSECTION OF COUNTY ROAD 8 AND 19.
0632 PM FUNNEL CLOUD 5 N WILLMAR 45.20N 95.05W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
0638 PM TORNADO 1 E WILLMAR 45.12N 95.03W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
APPROXIMATELY 200 YARDS WIDE. HIT A FARM AND PICKED UP A
LARGE AMOUNT OF METAL DEBRIS. MOVING 40 TO 50 MPH TOWARD
THE EAST.
0642 PM TORNADO 3 E WILLMAR 45.12N 94.99W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
TORNADO WEAKENED INTO THE ROPE STAGE. MOVING ENE AT
APPROXIMATELY 40 TO 50 MPH.
0645 PM TORNADO 4 SE WILLMAR 45.08N 95.01W
07/11/2008 KANDIYOHI MN LAW ENFORCEMENT
2 HOUSES HEAVILY DAMAGED ON SW 26TH AVE NEAR 40TH ST SE.
0646 PM TSTM WND DMG 1 S WILLMAR 45.11N 95.05W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
SHED FLATTENED. SMALL TRAILOR TURNED ON ITS SIDE. SEVERAL
FARM TRACTORS TURNED ON THEIR SIDES. OCCURRED AT 23171 S.
WILMAR ROAD AND COUNTY RD. 19. DAMAGE RESULTED FROM
TORNADO.
0647 PM TORNADO 8 W WILLMAR 45.12N 95.21W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
OCCURRED NEAR HIGHWAY 40 AND JUST EAST OF COUNTY ROAD 7.
0648 PM FUNNEL CLOUD 1 SW GROVE CITY 45.14N 94.70W
07/11/2008 MEEKER MN TRAINED SPOTTER
0648 PM FUNNEL CLOUD DELHI 44.60N 95.21W
07/11/2008 REDWOOD MN PUBLIC
0648 PM FUNNEL CLOUD BELVIEW 44.61N 95.33W
07/11/2008 REDWOOD MN PUBLIC
0654 PM TORNADO 1 E WILLMAR 45.12N 95.03W
07/11/2008 KANDIYOHI MN TRAINED SPOTTER
ONE HOUSE SEVERELY DAMAGED. TWO TURKEY BARNS FLATTENED.
0658 PM HAIL 5 WNW OLIVIA 44.79N 95.10W
07/11/2008 M0.75 INCH RENVILLE MN TRAINED SPOTTER
0700 PM HAIL 3 N LITTLE FALLS 46.02N 94.36W
07/11/2008 M1.00 INCH MORRISON MN TRAINED SPOTTER
&&
AJZLocal storm report, Jul 11, 7:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND GST WAITE PARK 45.55N 94.22W
07/11/2008 M84 MPH STEARNS MN TRAINED SPOTTER
&&
AJZLocal storm report, Jul 11, 7:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT FRI JUL 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM TSTM WND GST 7 S HILLMAN 45.91N 93.89W
07/11/2008 M67 MPH MORRISON MN TRAINED SPOTTER
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:10 PM CDT | Tornado Warning | MPX | McLeod, Meeker | 39 min |
| Jul 11, 7:24 PM CDT | Tornado Warning | MPX | Wright | 36 min |
| Jul 11, 7:28 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Sibley | 47 min |
| Jul 11, 7:37 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 53 min |
| Jul 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec | 47 min |
| Jul 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 17 min |
| Jul 11, 7:56 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Carver, Chisago, Hennepin, Ramsey, Washington | 64 min |
| Jul 11, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 27 min |
| Jul 11, 8:10 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Sibley | 35 min |
| Jul 11, 8:19 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 56 min |
| Jul 11, 8:26 PM CDT | Severe Thunderstorm Warning | MPX | Isanti | 19 min |
| Jul 11, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet | 45 min |
| Jul 11, 8:36 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 54 min |
| Jul 11, 8:46 PM CDT | Tornado Warning | MPX | Chisago, Washington | 20 min |
| Jul 11, 9:14 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Rice, Steele, Waseca | 61 min |
| Jul 11, 9:29 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 61 min |
| Jul 11, 10:13 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 47 min |
| Jul 11, 10:18 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 19 min |
| Jul 12, 3:45 AM CDT | Wind Advisory | MPX | Chippewa, Douglas, Lac qui Parle, Pope, Stevens, Swift and 1 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.